I decreased the dose of my old meds again recently, and I am having the very scary side effect of having trouble breathing. It is not new, but has gotten a lot worse lately. It is a side effect of the new meds. I get short of breath and light-headed until I can catch my breath again. My vision also gets blurry while it is happening. I didn’t mind it when it just happened once in a while, but now it is kind of freaking me out.

The doc says that the way I should decide what to do about the dosage is to see ‘how much I can stand’ of the side effect vs. how much I can stand being on a lower dose of the med. It is getting to the point where the side effect may be more than I can stand.

I’m not really sure what to do about it. I don’t want to keep taking my old meds. The brand name was discontinued because of some people having sudden fatal liver damage. I take the generic. Supposedly I am at lower risk because I’ve been taking it for so many years, and that ‘side effect’ happens to people more new to the drug. Still it’s kind of freaky.

I can barely stand the thought about trying ANOTHER new drug. It is a crazy process every time. I hope I will find a good solution, but at the moment I am short of ideas.